MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-VSP
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the placement of a chronic dialysis catheter the compression sleeve (green component under the compression cap) did not attach properly.And thus, the vascular surgeon could not connect the catheter with the extension lines.The vascular surgeon used another compression sleeve (she had to open a repair kit) and this sleeve was fine and the placement of the catheter was successful".The patient is fine and had no harm or injury.
 
Additional Manufacturer Narrative
(b)(4) the customer submitted one photo for analysis.The image shows a connector assembly, compression fitting, and compression sleeve within a hemodialysis kit.No damage is visible to any components.The customer also returned one connector assembly for analysis.Signs of use were observed.Visual analysis revealed no defects or anomalies on the returned sample.Visual analysis of the compression cap and green compression sleeve was unable to be performed as they were not returned by the customer.The returned connector assembly was tested per the instructions for use (ifu) provided with this kit.The ifu instructs the user, "slide threaded compression cap over compression sleeve towards hub connection assembly with compression sleeve seated completely inside.Thread compression cap onto hub connection assembly firmly, but do not over tighten.There should be no threads visible on hub connection assembly." a lab inventory compression cap and sleeve were threaded onto the connector assembly hub with little to no resistance.Once fully tightened the connection was secure.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "green compression sleeve must be present when threading compression cap onto hub connection assembly.Failure to do so may result in air embolism, blood loss, or catheter separation.Ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." the customer report of a damaged compression sleeve could not be confirmed through investigation of the returned sample.The customer returned one connector assembly for analysis.No obvious defects or anomalies were observed, and the connector assembly passed all relevant functional testing.A device history record review was performed, and no relevant findings were identified.Without the compression cap and green compression sleeve returned to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21343921
Report Number9680794-2025-00123
Device Sequence Number13040632
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public(01)00801902096388(11)240301(17)270228(10)33F24B0010(21)
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15282-VSP
Device Lot Number33F24B0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown